IJPAM: Volume 86, No. 1 (2013)
METHOD FOR NONLINEAR SYSTEM OF EQUATIONS
Department of Mathematics
Lendi Institute of Engineering and Technology
Vizianagaram, 535 005, A.P., INDIA
Abstract. In this paper, we present a Jacobian free accelerating convergence of the successive approximation method for solving nonlinear system of equations. The set of parameters is introduced for successive approximation method as consequence accelerating convergence is achieved. The convergence condition and rate of convergence are derived analytically. Some numerical illustrations are given and we compared these methods with Newton's method and successive approximation method.
Received: March 15, 2013
AMS Subject Classification: 65H10
Key Words and Phrases: non-linear equations, Newton-Raphson method, successive approximation method
Download paper from here.
DOI: 10.12732/ijpam.v86i1.8 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395